Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 808293, 8 pages
http://dx.doi.org/10.1155/2014/808293
Research Article

Uniform Stability of a Class of Fractional-Order Nonautonomous Systems with Multiple Time Delays

School of Automation, Chongqing University, Chongqing 400044, China

Received 8 July 2013; Revised 23 December 2013; Accepted 25 December 2013; Published 12 February 2014

Academic Editor: Reinaldo Martinez Palhares

Copyright © 2014 Tao Zou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tao Zou, Jianfeng Qu, Yi Chai, Maoyun Guo, and Congcong Liu, “Uniform Stability of a Class of Fractional-Order Nonautonomous Systems with Multiple Time Delays,” Journal of Applied Mathematics, vol. 2014, Article ID 808293, 8 pages, 2014. https://doi.org/10.1155/2014/808293.